# SDR J7SA20170709001

- Difficulty date: July 9, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 508
- Aircraft time: 1,825 hours, 1,371 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED AND DECLARED AN EMERGENCY DUE TO A NORM BRAKE FAIL CAS MESSAGE.  LANDED WITHOUT INCIDENT.  REPLACED RELAY K322. OPS CHECKED GOOD. COMPLIED WITH  MVF AND FAILED. REPLACED LEFT AND RIGHT ANTI-SKID CONTROL VALVES, OPS CHECKED GOOD ON GROUND. MVF SUCCESSFUL.
